# SDR AALA202302085788

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A300*
- Aircraft serial: 5588
- Aircraft time: 30,553 hours, 12,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HAND HELP MEGAPHONE AFT CABIN INOPERATIVE. MAINTENANCE REPLACED MEGAPHONE BATTERIES PER AMM 25-65-5
